# SDR AT0000155

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL,  FOUND DENTS,  AT BS 1153,  LONGERON 6 - 7 RT AND BS 1155, LONGERON 5 - 6 RT,  BEYOND LIMITS.  CORRECTIVE ACTION:  REMOVED AND INSTALLED NEW SKIN IAW REO-L00110 AND DC9 SRM 51-10-04.
